# SDR ASAA2024051651594

- Difficulty date: May 16, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N854VA
- Make and model: Airbus A320-214
- Aircraft serial: 05058
- Aircraft time: 34,008 hours, 11,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D5357151520200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER INSIDE CUTOUT FOR SERVICE DOOR 312AR IS CORRODED GROUNDED - YES. REMOVED CORROSION ON 5EA. AREAS ON INTERNAL DOUBLER AROUND DOOR 312AR CUTOUT-FOUND AREA TO BE OUT OF LIMITS, NO LIMITS FOUND IN SRM. ORIGINAL THICKNESS .055", REMOVED .028", REMAINING .027" A320 SRM 51-74-00/001. REMOVED AND REPLACED INTERNAL DOUBLER PO#1091751.1, PN:D5357151520200 IAW A320 SRM 51-72-11 AND DWG#D53574510 REV.K AND DWG#D53571523 REV.E SRM 53-51-11-06-C
